# SDR AALA202301278449

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 33,535 hours, 14,211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: BACC18Z1R
- Condition: Sheared
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING CIRCUIT BREAKER 9A ON PANEL P6-11 IS SHEARED OFF. REPLACED CIRCUIT BREAKER PER SWPM 20-30-00 AND WDM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTS PER AMM 33-51-00.
